Tỉ giá: 
1 JPY = 219 VND1 AUD = 17.616 VND1 JPY = 219 VND1 AUD = 17.616 VND

Sudafed PE Sinus + Allergy & Pain Relief 48 Tablets

(18 đánh giá)
Giá sản phẩm: 19,99 AUD   352.144 ₫
Phí vận chuyển quốc tế (Dự tính): 13.071 ₫
Phí dịch vụ: 17.607 ₫
Tổng tiền: 382.822 ₫
Số lượng
Yêu cầu liên hệ lại
Yêu cầu liên hệ lại

Thông tin sản phẩm

General Information

Sudafed Pe Sinus + Allergy & Pain Relief is ideal for allergy and hay fever symptoms, sinus pain & headache relief and blocked or runny nose. Provides comfort and allows rest.

Get relief from allergy symptoms-including nasal congestion and sinus pressure.
 
-Lactose Free
-Gluten Free
-Alcohol Free
-Saccharin Sodium Free


This medicine helps with:


- Allergy and hay fever symptoms.

- Sinus pain & headache relief.

- Blocked or runny noses.

- Allows rest.

Suitable For: Allergy and hay fever symptoms, sinus pain & headache relief and blocked or runny noses.

Boxed Contents: 48 Tablets

Size: 48 Tablets

Warnings

Do not use
- For children under 12 years
- If you are hypersensitive to any of the ingredients.
- If you have taken paracetamol.
- If you have taken antihistamines.
- If you are taking antidepressants.
- If blister foil is broken.

CAUTION

- If symptoms persist, worsen, or new symptoms appear, stop use and see your doctor.
- Discontinue use and see a doctor at the first sign of a skin reaction or any other sign of hypersensitivity.
- Phenylephrine may cause sleeplessness in some people.
- Chlorpheniramine may cause drowsiness. If drowsy do not drive or operate machine.
- Avoid alcohol.
- Keep to recommended dose. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 131126, New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed serious liver damage.

Keep out of reach of children.

IMPORTANT INFORMATION

Pharmacy Medicine.

Wherever you see the PE logo on our products, the main active is Phenylephrine.

Ingredients

Active Ingredients: Paracetamol 500mg, Phenylephrine Hydrochloride 5mg, Chlorpheniramine Maleate 2mg

Directions

Adults and children 12 years and over:
Take 2 tablets every 4 to 6 hours as necessar. Do not exceed 8 tablets in 24 hours
When to stop:
Adults after a few days.
Children after 48 hours, except on medical advice

USAGE ADVICE

Use
- Allergy and hay fever symptoms.
- Sinus pain & headache relief.
- Blocked or runny noses.
- Allows rest.

Ask your doctor before use if you
- Have any medical condition or are taking any other medicines or are a chronic alcohol abuser.
- Have high blood pressure.
- Have heart problems.
- Are pregnant or breastfeeding.

STORAGE INSTRUCTIONS

Store below 30°C. Keep in a dry, dark place.

Storage Temperature: Below 30°C.

Phản hồi khách hàng
0 trên 5 sao
1 sao
0%
2 sao
0%
3 sao
0%
4 sao
0%
5 sao
0%
Đánh giá sản phẩm này
Chia sẻ suy nghĩ của bạn với các khách hàng khác
Viết nhận xét của bạn
Vui lòng cho số sao